# SDR C2XA99IA186

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 4215 - DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE FORWARD EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED POWER SUPPLY IAW EMB145 MM 33-50-11, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
